Med challenges

So the VA changed one of my meds. Supposedly the same thing, the previous incarnation of the one I was taking.

It took me a couple weeks but I finally put the pieces together. The side effect is “sleepiness”. It’s a lot more than just sleepiness. I’ve been having trouble staying awake anytime I’m stationary. Driving, for instance, has become dangerous (more dangerous than it usually is).

I see the pysch on Thursday so I’m going to bring this up. I don’t know if this is enough to override the VA formulary drug list but I’m going to give it all the energy I’ve got (not much right now).

Previous Post
Next Post
Leave a comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: